# SDR CA011029014

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 12,610 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 128511
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN CRUISE AT 2,000 FEET A LOUD REPORT WAS HEARD FROM THE ENGINE. FOLLOWED WAS EXTREME ENGINE VIBRATION. POWER WAS REDUCED TO IDLE. THE AIRCRAFT WAS LANDED. UPON INVESTIGATION IT WAS DETERMINED THAT NR 5 AND NR 1 CONNECTING RODS WERE BROKEN. ENGINE CHANGED.
